# SDR ASAA2019072030121

- Difficulty date: July 20, 2019
- Submitted: July 22, 2019
- Operation: Air carrier
- Aircraft: N492AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44110
- Aircraft time: 14,597 hours, 4,795 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING TAXI IN THE LEFT FMC BEGAN CYCLING ON AND OFF, REPEATED VTK FLAGS ON LEFT NAV DISPLAY ALONG WITH REPEATED LOSS OF THE FMC ON THE MENU PAGE OF BOTH CDUS NO FMC ISSUES DURING FLIGHT. GROUNDED - YES. PERFORMED ACARS CMU RESET, OPS CHECK SUCCESSFUL, FMC STEADY ON VTK GOES OFF, NO FURTHER DEFECTS NOTED, REF FIM 34-61 TASK 838, A/C OK FOR SERVICE.
